Alert archive / Wyoming / High Wind Warnings in 2014
High Wind Warning 25, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Nov 22, 2014, 8:21 PM MST for Johnson County, Wyoming. It took effect at Nov 23, 2014, 5:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2014, 8:21 PM MST (03:21 UTC)
- In effect from
- Nov 23, 2014, 5:00 AM MST
- Expired
- Nov 23, 2014, 11:39 AM MST
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
563 WWUS75 KRIW 230321 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 821 PM MST SAT NOV 22 2014 ...HIGH WINDS ACROSS NORTHEAST JOHNSON COUNTY SUNDAY... .STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACKSIDE OF A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS ON SUNDAY. WYZ003-019-020-022-230430- /O.CAN.KRIW.HW.W.0024.000000T0000Z-141123T0700Z/ CODY FOOTHILLS-GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN- INCLUDING THE CITIES OF...CODY...MEETEETSE...JEFFREY CITY... CASPER 821 PM MST SAT NOV 22 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. A COLD FRONT HAS MOVED THROUGH THE AREA ENDING THE HIGH WINDS. $$ WYZ016-017-230430- /O.CAN.KRIW.HW.A.0022.141123T1500Z-141124T0000Z/ UPPER WIND RIVER BASIN-WIND RIVER BASIN- INCLUDING THE CITIES OF...DUBOIS...RIVERTON...SHOSHONI 821 PM MST SAT NOV 22 2014 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WATCH. A COLD FRONT HAS MOVED THROUGH THE AREA ENDING THE HIGH WINDS. $$ WYZ010-231130- /O.UPG.KRIW.HW.A.0022.141123T1200Z-141124T0000Z/ /O.NEW.KRIW.HW.W.0025.141123T1200Z-141124T0000Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 821 PM MST SAT NOV 22 2014 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SUMMARY AND TIMING...NORTHWEST WIND WILL INCREASE AFTER MIDNIGHT AND BECOME STRONG EARLY SUNDAY MORNING. * WIND...NORTHWEST INCREASING TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR LIGHT AND HIGH PROFILE VEHICLES ON SUNDAY. IN ADDITION...OBJECTS KEPT OUTDOORS MAY BE DAMAGED OR BLOWN AROUND BY THE WIND...TAKE TIME TO SECURE LOOSE OBJECTS IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
2 follow-up statements
779 WWUS75 KRIW 230938 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 238 AM MST SUN NOV 23 2014 ...HIGH WINDS ACROSS NORTHEAST JOHNSON COUNTY TODAY... .STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACKSIDE OF A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS TODAY. WYZ010-232300- /O.CON.KRIW.HW.W.0025.141123T1200Z-141124T0000Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 238 AM MST SUN NOV 23 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * SUMMARY AND TIMING...NORTHWEST WIND INCREASE AND BECOME STRONG THIS MORNING. * WIND...NORTHWEST INCREASING TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR LIGHT AND HIGH PROFILE VEHICLES ON SUNDAY. IN ADDITION...OBJECTS KEPT OUTDOORS MAY BE DAMAGED OR BLOWN AROUND BY THE WIND... TAKE TIME TO SECURE LOOSE OBJECTS IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
656 WWUS75 KRIW 231839 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1139 AM MST SUN NOV 23 2014 ...HIGH WIND WARNING CANCELLED... .WHILE BRISK NORTHWEST WINDS ARE EXPECTED IN NORTHERN JOHNSON COUNTY THIS AFTERNOON...HIGH WINDS ARE NO LONGER ANTICIPATED. WYZ010-231945- /O.CAN.KRIW.HW.W.0025.000000T0000Z-141124T0000Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 1139 AM MST SUN NOV 23 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. WHILE BRISK NORTHWEST WINDS ARE EXPECTED IN NORTHERN JOHNSON COUNTY THIS AFTERNOON...HIGH WINDS ARE NO LONGER ANTICIPATED. $$ C.BAKER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 22, 2:10 PM MST, 6 hours 11 minutes earlier.
Area forecast discussion, Nov 22, 2:10 PM MST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 210 PM MST SAT NOV 22 2014 .SHORT TERM...TONIGHT THROUGH SUNDAY A PACIFIC COLD FRONT APPROACHING WESTERN WYOMING WILL MOVE THROUGH WESTERN AND CENTRAL WYOMING THROUGH THE NIGHT. THE SNOW INTENSITIES WILL DECREASE WITH THE PASSING OF THE COLD FRONT IN THE WESTERN M0MOUNTAINS. MOST AREAS EXPERIENCING HIGH WINDS TODAY WILL SEE WINDS DECREASE AS THEY SHIFT TO THE NORTHWEST. HIGH WIND WATCHES REMAIN FOR NORTHERN JOHNSON AND THE WIND RIVER BASIN WITH THE NORTHWEST WINDS AS THESE AREAS FAVOR HIGH WINDS WITH NORTHWEST WINDS AND COLD AIR ADVECTION. AREAS EAST OF THE CONTINENTAL DIVIDE CAN EXPECT A QUICK BURST OF SNOWFALL BEHIND THE COLD FRONT WITH LIGHT ACCUMULATIONS. OVERALL SNOWFALL WILL BE TAPERING OFF THROUGH THE MORNING WITH SOME LINGERING MOUNTAIN SNOW SHOWERS ON SUNDAY. TEMPERATURES WILL COOL ABOUT TEN DEGREES FROM TODAY. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY BEHIND THE MAIN SHORTWAVE THAT WILL BE SWINGING THROUGH THIS WEEKEND...A SECONDARY PIECE OF ENERGY WILL BE SLIDING DOWN THE BACK SIDE OF THE MAIN TROUGH AXIS ACROSS THE CWA FAIRLY QUICKLY AROUND 12Z MONDAY. WITH WEAK ISENTROPIC LIFT IN THE WEST AHEAD OF THIS SYSTEM AS WELL AS SOME WEAK QG FORCING IN THE SOUTHWEST...KEPT IDEA OF ANOTHER 3 TO 6 INCHES OF SNOWFALL IN THE WESTERN MTNS SUNDAY INTO MONDAY ALONG WITH ANOTHER 2 TO 3 INCHES IN THE WESTERN VALLEYS. THE SNOW INTENSITY WILL BEGIN TO DECREASE MONDAY AFTERNOON. DURING THE TROUHPA...AROUND 12Z MONDAY...THERE WILL BE A BRIEF PERIOD WHEN THE SNOWFALL SPILLS OVER TO AREAS EAST OF THE DIVIDE WITH THE MOST SIGNIFICANT SNOWFALL OCCURRING IN THE BIG HORN MTNS WHERE 3 TO 5 INCHES ARE EXPECTED. THE SNOWFALL WILL DECREASE EAST OF THE DIVIDE IN THE AFTERNOON AS WELL. THE NEXT ANTICIPATED SNOW EVENT WILL OCCUR WHEN THE JET STREAM SHIFTS NORTHEAST PLACING THE FASTER NORTHWEST FLOW ALOFT OVER WYOMING BY 12Z TUESDAY. THIS WILL DRAW IN ADDITIONAL PACIFIC MOISTURE FROM THE NORTHWEST ALONG WITH ISENTROPIC LIFT OVER WESTERN WY TUESDAY WITH AN EXTENSIVE AREA OF ISENTROPIC LIFT SHIFTING TO OUR NORTH OVER MONTANA BY TUESDAY NIGHT. THIS WILL JUSTIFY LIKELY POPS IN THE WESTERN/BIG HORN MTNS AS WELL AS CHC POPS OVER THE NORTH HALF OF THE LOWER ELEVATIONS OF THE CWA TUE/TUE NIGHT. THE JET STREAM WILL THEN SHIFT NORTHEAST OF THE CWA BY WEDNESDAY. AFTER THIS TIME FRAME...THE MODELS DIVERGE ONCE AGAIN WITH THE EURO NOW THE MORE OPTIMISTIC MODEL PLACING A RIDGE OVER WY BY THURSDAY AND THE GFS KEEPING THE DIRTY NORTHWEST FLOW OVER US THROUGH FRIDAY WHICH IS IRONIC BECAUSE A COUPLE OF DAYS AGO BOTH THESE MODELS PORTRAYED OPPOSITE SOLNS WITH THE GFS ADVERTISING A BUILDING RIDGE AND THE EURO A POTENTIAL SNOW EVENT FOR THANKSGIVING. WITH THE MODELS FLIP FLOPPING AND NO RUN TO RUN CONSISTENCY...ALL WE ARE GOING TO DO IS INCREASE THE POPS A TAD OVER MAINLY NW WY FOR THE SECOND HALF OF NEXT WEEK JUST IN CASE A SNOW EVENT DOES TAKE PLACE DURING THIS TIME FRAME. MORE SPECIFICALLY...THE GFS PULLS IN COLDER AIR FROM THE NORTHEAST OVER WY WITH MOST OF THE ASCT ISENTROPIC LIFT FROM THIS ASCT WEATHER DISTURBANCE REMAINING TO OUR NORTH UP IN MT. BY FRIDAY NIGHT...THE NW FLOW WILL BACK TO THE WEST AS THE RIDGE FLATTENS. A MINOR DISTURBANCE MOVING THROUGH THE FLATTENING RIDGE WITH ITS SHARE OF ISENTROPIC LIFT COULD BRING SOME LIGHT SNOW TO THE FAR WEST SATURDAY. TEMPERATURES NEXT WEEK WILL DEPEND LARGELY UPON WHETHER THE GFS OR THE EURO PANS OUT SO KIND OF WENT WITH A BLEND. IN ANY EVENT...TEMPS WILL BE MUCH MILDER THAN THEY HAVE BEEN DURING THE LAST COUPLE OF WEEKS GIVEN THE LACK OF ANY ARCTIC INTRUSIONS NEXT WEEK. && .AVIATION.../00Z ISSUANCE/ EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES AREAS OF LLWS WILL CONTINUE OVER THE CENTRAL BASINS AS WEST WINDS FL070-100 BETWEEN 45-50KTS THROUGH 06Z. THESE STRONGER WINDS WILL MIX DOWN TO THE SURFACE FROM VCNTY 50NE SM KRKS-KCPR AND FROM VCNTY KCOD- KDUB WHERE HIGH WIND WARNINGS ARE IN EFFECT. A STRONG COLD FRONT WILL PUSH ACROSS THE AREA EARLY THIS EVENING. MTNS WILL BE MOSTLY OBSCURED ALONG THE DIVIDE AHEAD OF THE FRONT WITH SOME BLOW OVER PCPN IN THE VCNTY OF KLND-KCOD. A BAND OF SNOW WILL LIKELY ACCOMPANY THE FRONT THIS EVENING ALONG WITH AREAS OF MVFR/IFR -SN MAINLY VCNTY ALONG AND EAST OF THE BIGHORN RANGE AND INTERSTATE 25. AREAS OF SFC NW WINDS AT 20-30KTS WITH GUSTS TO 40KTS WILL FOLLOW THE FRONT...DECREASING AFTER 06Z. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES MVFR/IFR CEILINGS AND VISIBILITIES REDUCED IN SNOW...BLOWING SNOW AND FOG WILL CONTINUE ACROSS THE WEST THROUGH 18Z SUNDAY. LLWS WILL ALSO PERSIST ACROSS THE AREA AS FL070-100 WINDS BTWN 40-50KTS. A STRONG COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON AND EVENING WITH AREAS OF WEST SFC WIND 20-30KTS WITH GUSTS TO 40KTS. MVFR/IFR CEILINGS AND VISIBILITIES WILL DECREASE ACROSS THE WEST FROM 12Z THROUGH 18Z SUNDAY. && .FIRE WEATHER... SNOWFALL WILL CONTINUE MOST MOUNTAIN AREAS TONIGHT AND THEN DECREASE THROUGH SUNDAY AS A COLD FRONT PASSES THROUGH. STRONG WINDS WILL CONTINUE EARLY THIS EVENING AND THEN DIMINISH. BEHIND THE COLD FRONT EARLY SUNDAY...HIGH WINDS MAY DEVELOP IN THE WIND RIVER BASIN AND NORTHERN JOHNSON COUNTIES AS THESE AREAS FAVOR STRONGER WINDS IN NORTHWEST FLOW. TEMPERATURES WILL BE COLDER WITH HIGHER HUMIDITY AND LOW MIXING HEIGHTS WITH POOR SMOKE DISPERSAL. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL MIDNIGHT MST TONIGHT WYZ003-019-020-022. WINTER WEATHER ADVISORY UNTIL 6 AM MST SUNDAY WYZ016-026-027. WINTER STORM WARNING UNTIL 6 AM MST SUNDAY WYZ001-002-012>015-023>025. HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON WYZ010. HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON WYZ016-017. && SHORT TERM...C.BAKER LONG TERM...LIPSON AVIATION...C.BAKER FIRE WEATHER...C.BAKER
Hazardous weather outlook, Nov 22, 4:38 AM MST, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 438 AM MST SAT NOV 22 2014 WYZ001>020-022>030-231200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 438 AM MST SAT NOV 22 2014 ...WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES FOR WESTERN WYOMING THROUGH 6 AM SUNDAY... ...HIGH WIND WARNINGS FOR THE CODY FOOTHILLS...NATRONA COUNTY AND THE GREEN AND RATTLESNAKE MOUNTAINS UNTIL MIDNIGHT TONIGHT... ...HIGH WIND WATCHES FOR PORTIONS OF CENTRAL WYOMING ON SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT SNOWFALL WILL PREVAIL ACROSS THE WESTERN MOUNTAINS AND VALLEYS...ESPECIALLY DURING THE DAY. STRONG WINDS ACROSS PORTIONS OF CENTRAL WYOMING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY...VERY STRONG NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL WYOMING ON SUNDAY. AREAS OF BLOWING AND DRIFTING SNOW OVER THE NORTHERN MOUNTAINS. TUESDAY AND TUESDAY NIGHT...SIGNIFICANT SNOWFALL POSSIBLE IN THE WESTERN AND NORTHERN MOUNTAINS. AREAS OF STRONG WEST WINDS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT SNOWFALL AMOUNTS...STRONG WIND GUSTS OVER 60 MPH AND BLOWING SNOW LIMITING VISIBILITY OVER THE WEEKEND. TEAM RIVERTON
In the hours before
Local storm report, Nov 22, 5:45 PM MST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
545 PM MST SAT NOV 22 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM NON-TSTM WND GST 6 WSW BAR NUNN 42.91N 106.46W
11/22/2014 M58 MPH NATRONA WY ASOS
ASOS STATION CASPER AIRPORT /CPR/
&&
NWS RIVERTON WY
IRIS SYSTEMSpecial weather statement, Nov 22, 6:05 PM MST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 605 PM MST SAT NOV 22 2014 WYZ007-015>018-230200- LANDER FOOTHILLS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 605 PM MST SAT NOV 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 700 PM MST... AT 558 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG WINDS ALONG AN APPROACHING COLD FRONT AND DISSIPATING SNOW SHOWERS MOVING SOUTHEAST ACROSS THE UPPER WIND RIVER BASIN. WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED AS THIS FRONT PUSHES ACROSS THE WIND RIVER BASIN. THE FRONT AND STRONG WIND GUSTS WILL BE NEAR... HWY JCT 287 AND 26 AND U.S. HWY 26 MILE MARKER 100 AROUND 605 PM MST. WINKLEMAN DOME AROUND 610 PM MST. ETHETE AROUND 630 PM MST. HUDSON AND RIVERTON BETWEEN 645 PM AND 7 PM MST. LIGHT-WEIGHT OUTDOOR ITEMS...SUCH AS EMPTY TRASH CANS AND PATIO FURNITURE...THAT ARE NOT SECURED MAY BE LIFTED AND BLOWN DOWNWIND. TAKE SHELTER INSIDE IMMEDIATELY TO AVOID INJURY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4330 10774 4266 10834 4324 10925 4351 10893 TIME...MOT...LOC 0100Z 317DEG 39KT 4325 10905 MEUNIER
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 6:05 PM MST | Special Weather Statement | RIW | Fremont | 55 min |
Nearby
High Wind Warnings in Wyoming, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.